Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

stokie

Member
  • Content Count

    8
  • Joined

  • Last visited

Community Reputation

0 Neutral

About stokie

  • Rank
    New Member
  1. Help please! I'm being a bridesmaid on Saturday and I've been so busy arranging things for my best friend who is getting married that I've been really tired and run down. I now have a painful spot on my chin which is red but doesn't have a head. What can I do to reduce the size and redness between now & Saturday??? I tried a salicylic acid spot treatment last night but that hasn't done anthing, I don't like using BP cos that dries my skin loads! Any suggestions gratefully received!
  2. I had exactly the same problem on Dianette - I was starting my second pack and my skin seemed to be getting worse and I really was ready to throw in the towel. However, just three weeks later and I have finished my second pack and I can honestly say my skin hasn't been this good for ages. I've still got a few small spots round my mouth and chin but hardly noticeable really. The only problem I've got now is getting rid of the red marks the previous spots left behind!
  3. stokie

    Copper IUD

    My periods tend to last about a week since I had the copper IUD fitted whereas when I was on the Pill it only lasted about 3-4 days. My period is very heavy for the first 3 days but after that its really light. It's nothing I can't cope with, I'd say my periods are as they were when I was about 16 before I started taking the Pill. At the end of the day everyone is different but I'd highly recommend it.
  4. stokie

    Copper IUD

    I had this fitted just over a year ago as I was so fed up with trying different BCPs which didn't suit me - the only one that didn't give me spots and headaches was Dianette and the doctor would not let me stay on this after my skin had cleared up. I was so nervous having it fitted as I heard it could be painful for women who haven't had children but although it did hurt it wasn't much worse than having a smear and was all over in about 10 minutes. I had to have the day off work to rest. My pe
  5. I first took Dianette two years ago after Cerazette messed up my skin. My skin was clear within about four months so after 6 months my doctor told me to come off it. I really wasn't happy as it was the only BCP which had ever suited me, no headaches, good skin etc. I had the copper coil fitted as I didn't want any more hormonal contraception. My skin was absolutely fine until about 4 months ago when it started to break out badly again so I'm back on Dianette again to clear my skin. However,
  6. I know exactly how you feel! I am bridesmaid to my best friend in 5 weeks time and my skin is looking terrible. I have been on Dianette for 3 weeks now and have not seen any difference so I doubt it is going to change much in another 5 weeks. I can cope with my acne on days when I can stay inside and have make-up on but my skin looks terrible when I'm outside in bright light. To top it off, my best friend has absolutely perfect skin. I am not kidding when I say that in 10 years I have nev
  7. stokie

    Dianette

    Help guys! I have started my second pack today and the skin around my mouth and chin is worse than ever! Its really sore, bumpy and red and three large whiteheads appeared overnight. I really don't know whether to stay on this treatment - I have been on it before and it has always worked wonders within a few weeks. However, this time around it does not seem to be having the same effect. I am being a bridesmaid for my best friend in 5 weeks and I'm really worried that my skin is going to loo
  8. Hiya, I read the reviews of Sudocrem for acne on this site yesterday - everyone was raving about it so I bought some yesterday in an attempt to get rid of a nasty spot under the skin on the side of my chin. I put some on last night - woke up this morning and the spot is no different in size and another one has appeared right next to it! Think I expected it to be a miracle worker from the reviews - should I persevere or is this a sign its not right for my skin? cheers
×